Bulletin (New Series) of the American Mathematical Society

Artin's conjecture for representations of octahedral type

Jerrold Tunnell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 5, Number 2 (1981), 173-175.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183548294

Mathematical Reviews number (MathSciNet)
MR621884

Zentralblatt MATH identifier
0475.12016

Subjects
Primary: 12A70
Secondary: 10D40

Citation

Tunnell, Jerrold. Artin's conjecture for representations of octahedral type. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 2, 173--175. https://projecteuclid.org/euclid.bams/1183548294


Export citation

References

  • 1. J. P. Buhler, Icosahedral Galois representations, Lecture Notes in Math., vol. 654, Springer-Verlag, Berlin and New York, 1978.
  • 2. H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer-Verlag, Berlin and New York, 1970.
  • 3. H. Jacquet, Automorphic forms on GL(2), Part II, Lecture Notes in Math., vol. 278, Springer-Verlag, Berlin and New York, 1972.
  • 4. H. Jacquet, I. I. Piatetskii-Shapiro and J. Shalika, Relèvement cubique non normal, C. R. Acad. Sci. Paris 292 (1981), 567-579.
  • 5. R. P. Langlands, Base change for GL(2), Ann. of Math. Studies, no. 96, Princeton Univ. Press, Princeton, N. J., 1980.